# SDR 97ZZZX4621

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29CA
- Make and model: Piper PA-31T
- Aircraft serial: 31T780076
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HGB310
- Condition: Leaked
- Location: Lt Eng Hyd
- Part time: 3,636 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LANDING GEAR HAD A PROBLEM DURING EXTENSION COMPLETING ITS CYCLE.  AFTER SEVERAL TRIES, THE CYCLE COMPLETED AND A SAFE LANDING MADE.  WHILE TROUBLESHOOTING, NOTED HYDRAULIC FLUID LEAKING FROM THE DRAIN IN THE BASE OF THE HYD PUMP ON LT ENG AND SPREAD OVER THE UNDERSIDE OF THE WING.  AN OVERHAULED PUMP WAS INSTALLED.  A NEW FILTER ON THE LT WAS INSTALLED AND THE RESERVOIR WAS FILLED.  THE GEAR WAS CYCLED 3 TIMES ON JACKS WITH NO FAULTS.  SUBSEQUENT TEST FLIGHT NOTED NO FAULTS THROUGH SEVERAL CYCLES.
